# SDR C2XA07IA138

- Difficulty date: June 14, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145EP
- Aircraft serial: 145025
- Aircraft time: 13,723 hours, 18,943 cycles
- Engine: Allsn AE3007A
- Engine time: 18,715 hours, 16,644 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Worn
- Location: Nr 1 Engine
- Part time: 18,715 hours, 16,644 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2902, DURING CLIMB THE CREW REPORTED SMOKE IN THE COCKPIT AND CABIN.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE ENGINE, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (OPEN)
